

PSDI 2024 Program

Sunday, 10th of November

SESSION	TIME	TALK		
	11 am – 1 pm	Conference registration		
	1 pm – 2 pm	Bus 1/2/3 to SOLEIL, Meeting point in front of NOVOTEL		
	2 pm – 2:20 pm	Welcome session - Sonja Kuhn (Servier), Jean Susini (Director of Synchrotron SOLEIL)		
Session 1: Emerging Technologies Chairs: Pierre Legrand, Sonja Kuhn	2:20 pm - 2:40 pm	Drugging the Undruggable – Rationalizing Targeted Protein Degradation - Georg Petzold (Monte Rosa Therapeutics Inc)		
	2:40 pm – 3 pm	Identifying small molecules binding sites in RNA conformational ensembles with SHAMAN - Paraskevi Gkeka (Sanofi)		
	3 pm – 3:20 pm	3D Structure of Monoclonal Antibodies In Solution By Electron Density Topography - Joseph D. Ferrara (Rigaku Americas Corp)		
COFFEE BREAK – 30 min				
Session 2: Cryo-EM advancements in sample preparation & data processing Chair: Pierre Legrand	3:50 pm – 4:05 pm	EasyGrid: Automated Sample Preparation and Control for Cryo-Imaging Experiments - Gergely Papp (EMBL Grenoble)		
	4:05 pm – 4:25 pm	CCPEM Pipeliner and Doppio: Software For End-To-End CryoEM Data Processing - Matthew G. Iadanza (CCP-EM, STFC Rutherford Appleton Laboratory)		
	4:25 pm – 4:40 pm	Biomolecular Conformational Landscapes By MDSPACE: Cryo-EM Image Analysis Based On MD Simulations For Biomedical Applications - Slavica Jonic (Sorbonne University & CNRS)		
	4:40 pm – 5 pm	Image processing warnings for the use of CryoEM to drug discovery – Carlos Oscar Sorzano (CSIC)		
	5:15 pm – 6 pm	Bus 1 Return to NOVOTEL		
	5 pm – 6 pm	SOLEIL Tour (optional)		
	6:15 pm – 7 pm	Bus 2&3 Return to NOVOTEL		
_	7:15 pm – 9:30 pm	Exhibition, poster session, dinner		

SESSION	TIME	TALK			
	9 am – 9:15 am	Welcome session – Sonja Kuhn (Servier), Pierre Legrand (SOLEIL)			
Session 3: Challenging	9:15 am – 9:45 am	Enabling Structure-based Drug Discovery for Membrane Proteins: Insights Into Lipid-mediated Activation of GPR55 - Dietmar Weichert (Boehringer Ingelheim)			
targets: Cryo-EM of membrane proteins Chair: Dave Brown	9:45 am – 10:15 am	Cryo-EM on Solute Carriers – Basic Research and Drug interaction - Christian Löw (EMBL Hamburg)			
Chair: Dave Brown	10:15 am – 10:45 am	Structural Dynamics of Insulin receptor signalling - implications for drug design - Gerd Schluckebier (NovoNordisk)			
COFFEE BREAK – 30 min					
Session 4: Structural	11:15 am – 11:30 am	Integral Membrane Proteins for Biophysics and Cryo-EM applications. Case Study: Ion Channel TrpML3 - Nathan R. Zaccai (Domainex Ltd.)			
Biophysics Chair: Alexey Rak	11:30 am – 11:45 am	NMR-Driven Discovery of Cryptic Pockets in IL13 for Fragment Drug Discovery - Roberto Maya-Martinez (Sygnature Discovery)			
	11:45 am – 12:15 pm	Advanced Structural Mass Spectrometry in Vaccinology Research - Natalie Norais (GSK)			
	12:15 pm – 12:25 pm	BIOSAXS GmbH: Beyond the Algorithm: Why Solution SAXS Still Matters in the Age of Al-Driven Design			
Gold Sponsor talks	12:25 pm – 12:35 pm	Refeyn: Biomolecular characterization with mass photometry			
Goid Spoilsof talks	12:35 pm – 12:45 pm	Thermo Fisher: Advancing Drug Discovery With Cryo-Electron Microscopy			
	12:45 pm – 12:55 pm	CryoCLOUD: Speeding Up Cryo-EM Data Analysis With Scalable Cloud Infrastructure And Novel Algorithms			
	L	UNCH TIME			
	2:30 pm – 3:10 pm	NMR versatility: fast, cheap, exact - Roland Riek (ETH Zuerich)			
Session 5: Structural Biophysics: NMR in SBDD Chair: Alexey Rak	3:10 pm – 3:35 pm	Harnessing Advanced NMR Methodologies to Enhance Biophysics and Structural Biology in Drug Discovery - Nicola Salvi (Sanofi)			
Chair. Alexey hak	3:35 pm – 3:55 pm	Insights From Three Decades Of Hands-on Use Of Protein Structures In The Pharma Industry - Steven LaPlante (NMX Research and Solutions, inc.)			
	COFFEE	BREAK – 30 min			
Seesien C. Supervier Al C	4:30 pm – 5 pm	Functional design of soluble analogs of integral membrane proteins - Casper Goverde (EPFL, Switzerland)			
Session 6: Synergies AI & experimental approaches Chair: Christian Wiesmann	5 pm – 5:30 pm	Let AI Be Your Guide: Protein Engineering, Hypothesis Building And Beyond - <i>Matthias Haffke (Novartis)</i>			
	5:30 pm – 6 pm	The future of macromolecular crystallography in the age of machine learning - Arwen Pearson (University of Hamburg)			
FREE EVENING					
	7 pm – 10 pm	Seine Cruise & dinner (bring your dinner ticket)			

Tuesday, 12th of November

SESSION	TIME	TALK			
	9 am – 9:30 am	Growing bigger to see small, running with cryoEM scissors, and other Adventures in Structureland - James Kiefer (Genentech)			
Session 7: Emerging Technologies Chair: Chun-Wa Chung	9:30 am – 10 am	Fuelling an Open Science Approach to Early-Stage Drug Discovery - Martin A. Walsh (Diamond Light Source)			
Chair. Chair wa chang	10 am – 10:30 am	In Situ Structures and Architectures of β-amyloid and Tau Pathology within Alzheimer's Disease Patient Brain - Madeleine A.G. Gilbert (University of Leeds)			
	COFFE	E BREAK – 30 min			
Consider On Company of the	11 am – 11:30 am	The unprecedented mechanism of lipid transport inhibition by the antibiotic Zosurabalpin - <i>Thomas Clairfeuille (Roche)</i>			
Session 8: Case studies Chair: Djordje Musil	11:30 am – 12 pm	The novel structure of Salt inducible kinase 3 reveals determinants for isoform selective design - Helena Käck (AstraZeneca)			
	12 pm – 12:10 pm	Nuvisan: Your trusted partner in gene-to-high resolution structure and challenging membrane targets.			
Gold Sponsor talks	12:10 pm – 12:20 pm	ALPX: Accelerating Drug Discovery: ALPX Advanced Automated Crystallography And Cutting-Edge Screening Pipelines			
	12:20 pm – 12:30 pm	Selvita: Integrated Fragment-Based Drug Discovery at Selvita			
	12:30 pm – 12:40 pm	Cube Biotech: Characterizing membrane protein in near- native conditions using the NativeMP polymer suite			
LUNCH TIME					
	2 pm – 2:35 pm	Discovery of ASTX295: A bone-marrow sparing MDM2 antagonist. From concept to clinic - Martin Noble (Newcastle University, CRUK Newcastle Drug Discovery Unit)			
Session 9: Case studies Chair: Andreas Kuglstatter	2:35 pm – 2:50 pm	Fragment-Based Discovery of Allosteric Modulators of β-Glucocerebrosidase - <i>Pravin Mahajan (Astex Pharmaceuticals)</i>			
	2:50 pm – 3:20 pm	The Discovery of AZD5305: A PARP1–DNA Trapper with High Selectivity for PARP1 over PARP2 and Other PARPs - <i>Marianne Schimpl (AstraZeneca)</i>			
	3:20 pm – 3:45 pm	Closing remarks			
		END			